# SDR IPXA2025110352856

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 72,835 hours, 25,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FWD ENTRY DOOR INDICATED OPEN WHEN IT IS CLOSED AND LOCKED ENTRY DOOR CLOSED SENSOR AND VISUAL WIRING INSPECTED FOR DAMAGES. NO FINDINGS. ENTRY DOOR CLOSED SENSOR FOR CORRECT ADJUSTMENT VERIFIED I.A.W. AMM 52-51-00-825-141 REV. 146. CREW ENTRY DOOR OPERATED FOR 10 TIMES I.A.W. AMM 52-12-00 PB. 201 REV. 146. FUNCTION AND INDICATION SATIS. DMI CLOSED. DMP REVERSED. PLACARD REMOVED.  CONFIRMED ALL TOOLS, PARTS AND EQUIPMENT REMOVED FROM AIRCRAFT.<
